Thyroid UK
84,297 members99,307 posts

60mgs of T3

Hi

I've been doing well on 60mgs of T3 only for some months ( 30 in the morning and 30 at lunch time), last Thursday I started getting cramps in my legs, on Saturday I got a headache and my eyes ached , this morning I got ready for work, but the headache and sickness was so bad I called in sick, I see my endo end of August. I thought about reducing my T3 to 50 mgs a day but I feel tired, so I don't know what to do. Any advice will be very welcome.

6 Replies
oldestnewest

Could be it's nothing to do with the T3. If you've been well on that dose for some months. Cramps could be due to low magnesium. Have you tried taking any?

Reply

Hi

Thanks for your reply!!!! No I have taken any magnesium, it could be coincidence but when we had a few hot days I started to past food through my system rapidly, that was for 5 or six days, I also lost a bit of weight, then feeling tired,cramps. head and eye pain started in that order.

Reply

Your magnesium probably went out with your food!

Reply

I think your right, do you know if there is a link between T3 and hot weather causing people problems?

Reply

Not that I know of, no. There shouldn't be.

Reply

Hi

I'm still have problems, I did a quick search on Levothyroxine and under overdose I found my symptoms "diarrhea,•headache.•leg cramps, •nausea,•sweating,•sensitivity to heat,•trouble sleeping." I have reduced from 60 to 50 mcg.

Reply

You may also like...